Faculty Publications

Document Type

Article

Journal/Book/Conference Title Title

Iowa Council of Teachers of Mathematics Journal

Volume

36

First Page

100

Last Page

102

Department

Department of Mathematics

Comments

First published in Iowa Council of Teachers of Mathematics Journal, v. 36 (2009), pp. 100-102, published by Iowa Council of Teachers of Mathematics

Original Publication Date

2009

Repository

UNI ScholarWorks, University of Northern Iowa, Rod Library

Copyright

© 2009 Iowa Council of Teachers of Mathematics. The copyright holder has granted permission for posting.

Date Digital

2009

Language

EN

File Format

application/pdf

COinS